# SDR ANCF200800009

- Difficulty date: May 5, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N521NA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 49,826 hours, 16,346 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Cable
- Condition: Overheated
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

WINDOW HEAT CABLES OF L SIDE WINDOW OVERHEATED PRODUCING FUMES L SIDE WINDOW HEAT SW WAS TURNED OFF.  DEFERRED TO DMI LOG BOOK ITEM NR 307 WAS INSPECTED L SIDE WINDOW POWER LINES AND FOUND BURNT.  DUE THIS CONDITION L SIDE WINDOW HEATING IS DEACTIVATED AND DEFERRED TO MEL.    INSPECTED L SIDE WINDOW POWER LINES AND FOUND BURNED.  WINDOW HEATING DEACTIVATED AND DEFERRED TO MEL MAINTENANCE PROCEDURES ACCOMPLISHED. IAW AMM  56-11-02 OPENABLE WINDOW  N2  LT  WAS REPLACED OPERATIONAL TEST SATISFACTORY.
